# SDR CA020422005

- Difficulty date: April 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 32,090 hours, 15,755 cycles
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601913
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK, NR 2 MAIN WHEEL TIRE FOUND DEEPLY CUT AND ONE TIE BOLT BROKEN ON MAIN WHEEL HUB ASSY.  NR 2 MAIN WHEEL ASSY REPLACED PER MM.  MAIN WHEEL ASSY TSO: 472.9 HRS. CSO: 354 CYCLES MAIN WHEEL ASSY TO BE SENT TO OVERHAUL FACILITY FOR TEAR DOWN REPORT FOR PROBABLE CAUSE OF BROKEN TIE BOLT.FURTHER REPORTS TO FOLLOW.
